The Annals of Mathematical Statistics

A Critical Age-Dependent Branching Process with Immigration

Howard J. Weiner

Full-text: Open access

Abstract

It is shown that the number of cells alive at time $t$, denoted by $Z_0(t)$, of a critical age dependent branching process with immigration satisfies $t^{-1}Z_0(t)$ approaches a gamma law with specified constants in distribution.

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972), 2099-2103.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690892

Digital Object Identifier
doi:10.1214/aoms/1177690892

Mathematical Reviews number (MathSciNet)
MR370811

Zentralblatt MATH identifier
0253.60075

JSTOR
links.jstor.org

Citation

Weiner, Howard J. A Critical Age-Dependent Branching Process with Immigration. Ann. Math. Statist. 43 (1972), no. 6, 2099--2103. doi:10.1214/aoms/1177690892. https://projecteuclid.org/euclid.aoms/1177690892


Export citation